# SDR IPXA2014072383727

- Difficulty date: July 21, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY LOW.   PERFORMED OPS TEST OF THE EMERGENCY LIGHTING SYSTEM IAW AMM 33-50-00-700-802. ALL TESTS PASS.
